# SDR SWIA201232025

- Difficulty date: October 17, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 22,104 hours, 13,361 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Buckle
- Condition: Out Of Adjust
- Location: Jumpseat
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT JUMPSEAT SEATBELT BUCKLE DOES NOT QUICK RELEASE.  (FLT 5180)  ADJUSTED AFT FLIGHT ATTENDANT JUMPSEAT SEATBELT BUCKLE IN REFERENCE TO AMM.
